RFF Archive > The Amazing Race 23 Spoilers

TAR 23 Media

<< < (2/12) > >>

Kiwi Jay:
The Amazing Race 7 finished its leg in Santiago at Cerro Santa Lucia in 2005 so I would think it could be referring to that. Santiago was just a layover stop as teams headed towards Iquique.

Alenaveda:
Here's come the cavalry... (I made some little adjustement from the original syntax)

AMERICAN REALITY  "THE AMAZING RACE" RECORDS SCENES AT IQUIQUE
by Eleazar Salinas Granados - esalinasg@estrellaiq.cl

This is the fifth time the show visits the country. Episodes are from the 23th. season.

One of the most recognized realities from the U.S.A. and abroad, "The Amazing Race", came to the city to record one of the episodes of his 23th. season.

At Iquique, participants were going across Prat Square (meeting point with the show's host Phil Keoghan and a national model), the Centennial Market, the Flags Park, among other places.

Eight couples came to the city, who should overcame diverse clues to be able to embark on a fly to another destiny which wasn't revealed by production due to have a confidentiality contract, they not even also like to spoil mayor data on the amount of production people or contestants.

But one thing's for sure, 50 people came at least to tape the moments of each couple. Each one comes up with a cameraman and a sound guy, to capture every one of the moments of this race where they go all over different countries.

CHILE.
"The Amazing Race" has already visited the country with its participants on Seasons 7, 11 and 16; in which they visited the Metropolitan Region (Santiago and the city's airport), the Antofagasta Region (Calama, San Pedro de Atacama and Chuquimata), of Los Lagos y Magallanes y la Antártica Chilena (Puerto Montt, Universidad de los Lagos, Punta Arenas, Magallanes y la Antártica) and the Valparaíso y los Lagos Region (Valparaíso, Viña del Mar y Puerto Varas, to later go to Bariloche).

In Santiago, one of the hostess who joined the show host was the known model Pamela Díaz, who was at the St. Lucia hill dressed on mapuche attires, saying to each of the arriving participants "Welcome to Chile".

Mattjimf:
I guess this is as good a place as any to put this, feel free to move if already posted elsewhere - http://tvline.com/2013/06/17/cbs-premiere-dates-2013-fall/?utm_source=dlvr.it&utm_medium=facebook :

--- Quote ---CBS is the first network out of the gate with premiere dates for the 2013-14 TV season, and it will kick things off with the Season 27 premiere of Survivor.
Premiere Week officially arrives, however, the day after the Eye hosts the Primetime Emmy Awards, beginning with its rejiggered Monday sitcom lineup — opening Sept. 23 with an hourlong How I Met Your Mother final season premiere — and which now is paired with the 13-episode thriller drama Hostages.
CBS’ premiere plan by and large wraps Sunday, Sept. 29 with the tried-and-true combo of 60 Minutes/The Amazing Race/The Good Wife/The Mentalist.
CBS also locked in one midseason launch date: Intelligence, which stars Josh Holloway (Lost), Meghan Ory (Once Upon a Time) and Marg Helgenberger (CSI), will premiere Monday. Feb. 24 at 10/9c. (Also on tap for midseason but not yet scheduled: Mike & Molly and the new series Friends With Better Lives and Reckless.
All told, the network’s launch plan will play out like this:
Wednesday, Sept. 18
8 pm Survivor (Season 27 premiere)
Sunday, Sept. 22
8 pm The 65th Primetime Emmy Awards
Monday, Sept. 23
8pm How I Met Your Mother (Season 9/final season)
9 pm 2 Broke Girls (Season 3)
9:30 pm MOM (new series)
10 pm HOSTAGES (new series)
Tuesday, Sept. 24
8 pm NCIS (Season 11)
9 pm NCIS: Los Angeles (Season 5)
10 pm Person of Interest (Season 3)
Wednesday, Sept. 25
9:00-10:00 PM CRIMINAL MINDS (9th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (14th season premiere)
Thursday, Sept. 26
8:00-8:30 PM THE BIG BANG THEORY (7th season premiere)
8:30-9:00 PM THE MILLERS (Series Debut)
9:00-9:30 PM THE CRAZY ONES (Series Debut)
9:30-10:00 PM TWO AND A HALF MEN (11th season premiere)
10:00-11:00 PM ELEMENTARY (2nd season premiere)
Friday, Sept. 27
8:00-9:00 PM UNDERCOVER BOSS (5th season premiere)
9:00-10:00 PM HAWAII FIVE-0 (4th season premiere)
10:00-11:00 PM BLUE BLOODS (4th season premiere)
Saturday, Sept. 28
10:00-11:00 PM 48 HOURS (26th season premiere)
Sunday, Sept. 29
7:00-8:00 PM 60 MINUTES (46th season premiere)
8:00-9:00 PM THE AMAZING RACE (23rd edition premiere)
9:00-10:00 PM THE GOOD WIFE (5th season premiere)
10:00-11:00 PM THE MENTALIST (6th season premiere)
Monday, Sept. 30
8:30 pm WE ARE MEN (new series)
Monday, Feb. 24
10:00-11:00 PM INTELLIGENCE (Series Debut)
--- End quote ---

theschnauzers:

--- Quote from: Mattjimf on June 17, 2013, 01:22:29 PM ---I guess this is as good a place as any to put this, feel free to move if already posted elsewhere - http://tvline.com/2013/06/17/cbs-premiere-dates-2013-fall/?utm_source=dlvr.it&utm_medium=facebook :

--- Quote ---Sunday, Sept. 29

8:00-9:00 PM THE AMAZING RACE (23rd edition premiere)

--- End quote ---

--- End quote ---
Making it easier for tired eyes, this is the part that is important for TAR.  It's the same pattern for the fall edition as we've seen for quite a while.

dpe:
by
ELISE DOGANIERI Amazing Race producer

http://www.nytimes.com/2013/07/02/business/the-drama-of-travel-made-into-television.html?partner=rss&emc=rss&utm_source=twitterfeed&utm_medium=twitter&_r=0

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version